# SDR A6WA201240354

- Difficulty date: March 8, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 20,992 hours, 20,280 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Part number: 6420002
- Part serial: 2930
- Condition: Malfunctioned
- Location: Wing Heat
- Part time: 20,992 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SELECTED WING HEAT TO STANDBY IM ICING CONDITIONS AND RECEIVED WING O/H WARNING, LT ICING CONDITIONS AND C/W QRH (RT WING).  R & R TEMP CONTROL UNIT IAW AMM 31-12-19.  OPS CHECKED GOOD.  REMOVED PLACARD AND MEL.
